# SDR 2001UALA02151

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 28,877 hours, 21,698 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP IS CORRODED BODY STATION 947, RBL 29 - 60, WL 208.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED UPPER CAP SPLICE REPAIR.
